# SDR SWAA116097

- Difficulty date: August 26, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 75,317 hours, 66,835 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C266583
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING NR 2 SLAT CAN WORN.  REPAIRED SLAT CAN PER EA.
